# SDR 2007UALA01246

- Difficulty date: April 21, 2007
- Submitted: May 1, 2007
- Operation: Air carrier
- Aircraft: N454UA
- Make and model: Airbus A320-232
- Aircraft serial: 1104
- Aircraft time: 27,045 hours, 9,859 cycles
- Engine: Iae V2527A5
- Engine time: 20,010 hours, 7,684 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

CREW RECEIVED NR 1 ENG STALL ECAM AT FL380 IN LIGHT CHOP & LIGHT MTN WAVE ACTIVITY.  LOUD BANG HEARD BY F/A.     [06-14-07]     REPLACED NR 1 ENGINE DUE TO STALL HISTORY.
